# SDR SWAA2019050332254

- Difficulty date: April 14, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 146A8120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER THRESHOLD VERTICAL BEAM CRACKED BETWEEN BS. 794 TO BS. 847, RBL 20.  R&R BEAM IAW SRM AND DWG.
